图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
电信和无线电工程
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 打印: 0040-2508
ISSN 在线: 1943-6009

卷:
卷 78, 2019 卷 77, 2018 卷 76, 2017 卷 75, 2016 卷 74, 2015 卷 73, 2014 卷 72, 2013 卷 71, 2012 卷 70, 2011 卷 69, 2010 卷 68, 2009 卷 67, 2008 卷 66, 2007 卷 65, 2006 卷 64, 2005 卷 63, 2005 卷 62, 2004 卷 61, 2004 卷 60, 2003 卷 59, 2003 卷 58, 2002 卷 57, 2002 卷 56, 2001 卷 55, 2001 卷 54, 2000 卷 53, 1999 卷 52, 1998 卷 51, 1997

电信和无线电工程

DOI: 10.1615/TelecomRadEng.v57.i2-3.10
8 pages

Integral Equations in the Problem on Longitudinal Slot Cone Excitation

V. A. Doroshenko
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine
O. A. Remayeva
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166, Ukraine

ABSTRACT

The work deals with a problem on longitudinal slot cone excitation. An algorithm is given for reducing the problem to solving the first kind singular integral equations. The algorithm is based on using Debye potentials and Kontorovich-Lebedev integral transform. Dirichlet and Neumann boundary problems for Debye potentials are considered. Singular equations are obtained, which have logarithmic and Cauchy singularities.


Articles with similar content:

DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING THE NONLINEAR HEAT TRANSFER EQUATION WITH A VARIABLE SPECIFIC HEAT COEFFICIENT
Computational Thermal Sciences: An International Journal, Vol.4, 2012, issue 3
Hessameddin Yaghoobi, Mohsen Torabi
NONLINEAR EIGENVALUE PROBLEM APPROACH IN THE INTEGRAL TRANSFORMS ANALYSIS OF METAL SEPARATION BY POLYMERIC DIFFUSIVE MEMBRANES
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
Anderson P. Almeida, Péricles C. Pontes, Carolina Palma Naveira-Cotta, Renato M. Cotta
ACOUSTIC WAVE SCATTERING BY CURVILINEAR RINGS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 16
G. I. Koshovy
Eigenvalues of a Shrodinger Equation with a Singular Potential
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Lyashenko
AN EFFICIENT NUMERICAL INTEGRATION ALGORITHM FOR INTEGRAL TRANSFORM SOLUTION OF NONLINEAR CONVECTION-DIFFUSION PROBLEMS
Hybrid Methods in Engineering, Vol.2, 2000, issue 4
Humberto Araujo Machado